# SDR FDEA201207032452

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 80,535 hours, 27,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0162
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,473 hours, 4,017 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT RECEIVED AN EMERGENCY BATTERY LOW ALERT.  R & R EMERGENCY POWER BATTERY PACK IAW MM 33-51-01-4. OPS CHECKS NORMAL.
